# SDR GTIA2021080535912

- Difficulty date: August 3, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 13,407 hours, 6,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 & L2 DOOR ASSYST ACCUMULATOR LOW-SERVICED L1 & L2 DOOR ASSYST BTL ACCUMULATOR IAW AMM 52-10-00.
